Posted by: Anon2 | 2009-01-19


Every time I read comments about psych. drugs I’ m worried about the amount of meds. I’ m taking. I always wonder if it could be reduced and what can I stop without disastrous effects. I’ m Bipolar (according to the shrink) and one of the prescribed drugs is Risperdal. I’ ve recently decreased the dose from 1,5 mg to 1 mg, because I’ ve started to experience severe twitching. I’ m scared I might develop TD. What could happen if I stop it completely? I’ m definitely not psychotic. I’ m also taking 350 mg Lamotrigine and Wellbutrin XL. The suicidal thoughts only stopped when the shrink changed the 150 mg Wellbutrin to Wellbutrin XL. Nothing seems to make any difference to the severe anxiety I experience.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The only way rto decide safely is to discuss this with your prescribing shrink, and. if you have concerns about that advice, seek a second opinion, a fresh assessment and further discussion. YOu really must ask these questions of the shrink who decided you needed Risperdal --- I can't guess what might happen without it. Maybe its for the anxiety symptoms, as a major tranquilizer, and one to which one does not become dependent, unlike other popular tranquillizers

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.